# SDR VNAA202104029998

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 20276144
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NR0291) CENTER L/H SIDE SEAT RAIL BETWEEN STA. 485 TO 581 WITH NICKS, GOUGES AND LIGHT CORROSION.   REPLACED L/H SEAT RAIL BETWEEN STA 485-581. IAW CRJ 700 AMM 53-00-49-400-801 CONFIG A03/ SRM 53-00-49-201-002-A01
